# SDR 96ZZZM636

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31008
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, LEFT MAIN LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND LEFT MAIN LANDING GEAR DOOR PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED PROXIMITY SENSOR TO MAINTENANCE MANUAL LIMITS.  LANDING GEAR DOOR OPERATION AND INDICATION CHECKED NORMAL.
